# SDR CALA2015071794137

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 57,645 hours, 13,474 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESS DIFF JUST BELOW THE RED AT FL330.  PER CAPTAIN DEBRIEF, NOTHING PHYSICALLY FELT BY PAXS OR CREW.  CPC BITE TESTED WITH NO FAULTS ON 1 & 2.  PRECAUTION REPLACED CABIN PRESS CONTROLLERS 1 & 2, CABIN PRESS INDICATOR PANEL & REMOTE DIFFERENTIAL SENSOR.
